Quantcast

[Distal coronary thrombosis during L-asparaginase treatment for an acute lymphoblastic leukaemia].

Research paper by J-B JB Fraison, P P Calvet, I I Domnisoru, S S Altamiranda, H H Vernhet-Kovacsik, A A Saad, P P Gallay, J-L JL Reny, P P Berdague

Indexed on: 15 Jun '11Published on: 15 Jun '11Published in: Annales de Cardiologie et d'Angéiologie



Abstract

A 53-year-old man is treated by L-asparaginase for an acute lymphoblastic leukaemia. He received anti thrombin infusions. A systematic electrocardiogram showed an asymptomatic subepicardium ischemia without troponin elevation. Echocardiography and heart magnetic resonance imaging showed an apical thrombus facing a zone of myocardial necrosis. A thrombus regression was observed under anticoagulation. Atypical and asymptomatic coronary thrombosis may occur following L-asparaginase treatment. Regular electrocardiogram monitoring is proposed along this treatment. Arterial thrombosis associated with anti tumor chemotherapies are reviewed.